# SDR UF6A970301

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Clamp
- Part number: CA3025
- Condition: Failed
- Location: Nr 2 Temp Cntrl
- Part time: 10,540 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5747 - FLIGHT CREW NOTICED BURNING SMELL IN COCKPIT AND CABIN, SEEMED TO LESSEN WITH RECIRC FANS OFF.  MAINTENANCE INSPECTED AND FOUND BROKEN GAMMA CLAMP ON NR 2 TEMP CONTROL VALVE.  REPLACED GAMMA CLAMP, SYSTEM OPS CHECK GOOD.  (X)
